# SDR CA111208009

- Difficulty date: December 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 9,500 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 052390138
- Condition: Damaged
- Location: Rt Wing Te Flap
- Part time: 9,494 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON PREFIGHT WALKAROUND, PILOT DISCOVERED THE RT FLAP TOP CENTER SKIN TO BE TORN WHERE THE CONTROL ROD ATTACHES TO THE FLAP BRACKET.
